Skip to main content
Article
Another Trace Inequality for Unitary Matrices
American Mathematical Monthly
  • Fuzhen Zhang, Nova Southeastern University
  • Bo-Ying Wang, Beijing Normal University
Document Type
Article
Publication Date
5-1-1994
Keywords
  • Matrices,
  • Linear Algebra,
  • Eigenvalues,
  • Unit vectors,
  • Mathematical inequalities,
  • Scalars,
  • Inner products
Disciplines
Peer Reviewed
1
DOI
10.2307/2974909
Citation Information
Fuzhen Zhang and Bo-Ying Wang. "Another Trace Inequality for Unitary Matrices" American Mathematical Monthly Vol. 101 Iss. 5 (1994) p. 453 - 455 ISSN: 0002-9890
Available at: http://works.bepress.com/fuzhen-zhang/22/